Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A class of Steiner triple systems of order $ 21$ and associated Kirkman systems


Authors: Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa
Journal: Math. Comp. 37 (1981), 209-222
MSC: Primary 05B07; Secondary 51E10
Addendum: Math. Comp. 64 (1995), 1355-1356.
MathSciNet review: 616374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine a class of Steiner triple systems or order 21 with an automorphism consisting of three disjoint cycles of length 7. We exhibit explicitly all members of this class: they number 95 including the 7 cyclic systems. We then examine resolvability of the obtained systems; only 6 of the 95 are resolvable yielding a total of 30 nonisomorphic Kirkman triple systems of order 21. We also list several invariants of the systems and investigate their further properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07, 51E10

Retrieve articles in all journals with MSC: 05B07, 51E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0616374-9
PII: S 0025-5718(1981)0616374-9
Keywords: Steiner triple system, Kirkman triple system, isomorphism, resolvability
Article copyright: © Copyright 1981 American Mathematical Society